Limit search to available items
Book Cover
E-journal

Uniform Title Mathematical structures in computer science (Online)
Title Mathematical structures in computer science
Published Cambridge [England] ; New York : Cambridge University Press
Began with vol. 1, no. 1 (Mar. 1991)
Online access available from:
Cambridge Journals Online    01 Feb. 1997-
View Resource Record  
Cambridge Journals Digital Archive    01 Mar. 1991 - 31 Dec. 1996
View Resource Record  
ProQuest Central (Latest issues unavailable)    01 Feb. 2001 - 22 Oct. 2018
View Resource Record  
ProQuest SciTech Collection (Latest issues unavailable)    01 Feb. 2001 - 22 Oct. 2018
View Resource Record  

Copies

Description Online resource
Notes Mode of access: World Wide Web
Description based on: Vol. 1, no. 1 (Mar. 1991); title from title screen (Cambridge Journals, viewed Apr. 20, 2010)
Latest issue consulted: Vol. 28, issue 2 (Feb. 2018) (Cambridge Journals, viewed Feb. 2, 2018)
Subject Computer science -- Mathematics -- Periodicals
Form Electronic journal
LC no. 2010233100
ISSN 1469-8072
0960-1295
ABBREV TI Math. struct. comput. sci. (Online)
OTHER TI Mathematical structures in computer science (Online)
Other Titles Also called: MSCS